Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Abdominal pain, dizziness, back pain, vaginal discharge, painful intercourse, mood swings, vaginal irritation

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3427 Questions
Question
My wife has lower abdominal pain on the left side. We have been having sex frequently. We got married 4 months earlier. The list of problems are listed below:
- Dizziness
-Lower Abdominal Pain and Lower Back Ache
-Mood swings
-Frequent Vaginal Discharge
-Vaginal Irritation
-Pain during intercourse
Posted Sun, 29 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Raju A.T 3 hours later
Hi,

Thanks for your query.

The above symptoms make me suspicious about urine sample examined with test called "Urine Microscopy" which can confirm the infection for which she may have to be placed on antibiotics to cure.Do consult a gynecologist for the treatment once you get the test done.

Also ask her to drink plenty of water which helps to wash out the infection to some extent and Cranberry juice which prevents progression of infection.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor